My sister has diagnosed Legionella pneumonia and treating with azithromycin. We see improved but body shivering id still not go away. It is now 15days already.
Does your sister still have a temperature? A temperature could explain the shivering. Make sure your sister keeps warm and drinks plenty of fluids. Try giving her acetaminophen every 4 hours to lower her temperature and stop the shivers. Ask her doctor or pharmacist for more advice.
Shivering is not a reported side effect of azithromycin.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have pain outside around neck. doctor suggested me azithromycin (Azithral 500) tablets for 3 days?
Updated 21 Sep 2009 • 1 answer
Updated 3 Feb 2014 • 1 answer
Updated 27 Oct 2014 • 1 answer
Updated 7 Sep 2016 • 1 answerFAQ by Drugs.com
Updated 4 Oct 2016 • 1 answer